# SDR HEEA966488

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 0301037070
- Condition: B Nut Loose
- Location: Fire Detector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-NUT UNBONDED FROM HARNESS.
